MAUDE Adverse Event Report: XTANT MEDICAL HOLDINGS, INC. STREAMLINE MIS SPINAL FIXATION SYSTEM; PEDICLE SCREW SYSTEM

XTANT MEDICAL HOLDINGS, INC. STREAMLINE MIS SPINAL FIXATION SYSTEM; PEDICLE SCREW SYSTEM
Model Number 05-EXT-REM-PLIER
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/08/2025
Type of Reportable Event Malfunction
Event or Problem Description
The manufacturer was made aware of a product complaint on (b)(6) 2025.It was reported that the spring broken on removal pliers during a posterolateral fusion revision procedure performed on (b)(6) 2025.An alternative instrument was available to successfully complete the surgery.There was no delay in surgery and no known patient complications.A return authorization was issued for the return of the complaint driver, which was received by the manufacturer on (b)(6) 2025.
 
Additional Manufacturer Narrative
A visual assessment of the returned system removal pliers showed an instrument with repeated use, as identified by surface scratches and worn laser markings.The interior spring on the handle of the instrument was broken as reported.A functionality assessment was not performed due to the damaged condition of the returned driver, which was removed from distributable inventory.A dhr review was performed for lot # 259179-c and there was no manufacturing anomalies identified.The instrument lot met all required specifications prior to being released to distributable inventory.This lot has been available for distribution since (b)(6) 2016, resulting in a lifespan of 9 years.The root cause of the broken spring of the plier could not be reliably determined; however, it may be possible for the interior spring to be broken if excessive force was applied.There has not been a complaint of similar nature in the past 12 months.The manufacturer will continue to monitor for reports of malfunctioned system instruments and perform complaint investigations as appropriate.

Brand Name
STREAMLINE MIS SPINAL FIXATION SYSTEM
Common Device Name
PEDICLE SCREW SYSTEM
Manufacturer (Section D)
XTANT MEDICAL HOLDINGS, INC.
664 cruiser lane
belgrade MT 59714
Manufacturer (Section G)
XTANT MEDICAL HOLDINGS, INC.
664 cruiser lane
belgrade MT 59714
Manufacturer Contact
rebecca lennemann
664 cruiser lane
belgrade, MT 59714
4069245878
MDR Report Key23295299
Report Number3005031160-2025-00036
Device Sequence Number11977414
Product Code NKB
UDI-Device Identifier00846468050641
UDI-Public00846468050641
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K192396
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number05-EXT-REM-PLIER
Device Lot Number259179-C
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/01/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/19/2025
Initial Report FDA Received Date10/15/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/01/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown